# SDR USAA980650

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51112
- Condition: Corroded
- Location: Bs 1681
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH FLOORBEAM AT STATION 1681, NUT PLATES.  CORROSION TASK NR C53-252-03.  INSTALLED DOUBLER PER EA 63088 AND BOEING 757-200SRM 51-20-05, 51-30-01 AND 51-40-02.  (M)
